# SDR UPS06848287

- Difficulty date: September 21, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 73,134 hours, 48,951 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rws 824
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RT WING OB LE UPPER RIB CRACKED AT XFS 824.  STOP DRILLED CRACK, FABRICATED REPAIR ANGLE, AND INSTALLED IAW DC-8 SRM 57-02-00-0 FIG 002 AND 51-01-21, 51-01-20D.
